# SDR 2007FA0000066

- Difficulty date: May 1, 2006
- Submitted: January 26, 2007
- Operation: General aviation
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1302045100
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL FOR SMOKE IN THE CABIN CAUSED BY FAILURE OF ELECTRONIC COMPONENT WITHIN IFE SCREENS.  WHILE CARRYING OUT THE REPAIR OF 6.4 LCD IN ARM AND SEAT BACK UNITS, WORKSHOP TECHNICIANS NOTED DAMAGE TO A CAPACITOR (LABELED AS C100) ON THE CIRCUIT CARD ASSY (CCA) WITHIN THE LCD.  ALTHOUGH THE UNIT WAS NOT REMOVED FROM AC FOR THIS DEFECT AND THE FAILURE OF THE COMPONENT DOES NOT APPEAR TO HAVE A DETRIMENTAL AFFECT TO THE PERFORMANCE OF THE UNIT, IT IS CONSIDERED THAT THE DAMAGE TO THE CCA IS SEVERE ENOUGH TO POTENTIALLY CAUSE SMOKE IN THE CABIN.  AT THE TIME IT WAS CONSIDERED A ONE-OFF INCIDENT AND THE WHOLE CCA WAS CHANGED.  THE THE CCA PN AFFECTED 1302160-102 AND 1302160-103.  NO DETAILED CIRCUIT DIAGRAMS OF TH
